Author: YQ Huang; HL Liu; NY Yi;

Title: Recovery of normal derivatives from the piecewise L-2 projection

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 1230 - 1243


Author: YJ Liu; CW Shu; E Tadmor; MP Zhang;

Title: CENTRAL LOCAL DISCONTINUOUS GALERKIN METHODS ON OVERLAPPING CELLS FOR DIFFUSION EQUATIONS

Journal: ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE

Year: 2011

Volume: 45

Page: 1009 - 1032


Author: Y Xu; CW Shu;

Title: Local Discontinuous Galerkin Methods for High-Order Time-Dependent Partial Differential Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 7

Page: 1 - 46